# SDR ASAA2014102109499

- Difficulty date: October 21, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,335 hours, 9,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, RT FLOOR SUPPORT SHIELD IS CORRODED BS 787 - 794.  ACFT GROUNDED.  R & R THE SHIELD IAW SRM 51-40-02 AND DWG 146A0081, REV A.
